BibTeX record: journals/gc/Kalai85

download as .bib file

@article{DBLP:journals/gc/Kalai85,
  author    = {Gil Kalai},
  title     = {Hyperconnectivity of graphs},
  journal   = {Graphs and Combinatorics},
  year      = {1985},
  volume    = {1},
  number    = {1},
  pages     = {65--79},
  url       = {http://dx.doi.org/10.1007/BF02582930},
  doi       = {10.1007/BF02582930},
  timestamp = {Tue, 23 Sep 2014 04:33:36 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/gc/Kalai85},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}